MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - FR; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - FR; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before the procedure the device was inflating and deflating for no reason.No harm or delay were noted and another device was not noted to be used.No other adverse events were reported along with this event.
 
Additional Manufacturer Narrative
This complaint has been recorded under (b)(4).Once investigation is completed a supplemental/final report will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
This incident has been recorded under (b)(4).Review of the most recent repair record identified repairs unrelated to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed if any further information is found which would change or alter any conclusions or information a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - FR
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key14140582
Report Number0001526350-2022-00362
Device Sequence Number17216689
Product Code KCY
UDI-Device Identifier00889024419889
UDI-Public(01)00889024419889(11)181030(10)64223320
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60220030106
Device Lot Number64223320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown